# SDR AWXA9500545

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 INSPECTION, FOUND FLOOR BOARD AFT SUPPORT STRUCTURE AT FR 65 CRACKED AND DEFORMED AT FASTENER HOLE.  REPAIRED IAW ER 32-53-26-29.  (M)
